# SDR ASAA2017011219505

- Difficulty date: January 12, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 49,354 hours, 19,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501167
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RT TRANSITIONAL PANEL CORRODED BS 500A - 500D.   ACFT GROUNDED.   REPLACED THE TRANSITION PANEL IAW  SRM 53-00-53-2R-5 ORIG.
